# SDR ASAA0641334

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FLOORBEAM HAS CORROSION ON EXISTING REPAIR AT RBL 4 FASTENER HOLE.  REMOVED EXISTING REPAIR.  REMOVED UPPER CHORD FROM LBL 32.75 RBL 12.  FABRICATED AND INSTALLED UPPER CHORD SPLICE ANGLES STRAPS AND FILLERS IAW ASA EA 5310 02684.
